# SDR UPS03240304

- Difficulty date: February 17, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI 2 SUSPECT CRACKS ON R/H AFT UPPER 940 FLOORBEAM ATTACH FLANGE     CRACKS OUT OF LIMITS FITTING REPLACED IAW UPS EO B727-5310-4501
